Jump to content
Important Survey - Please Participate ×

14 months out and scared


[Et...]

Recommended Posts

Im 14 months out, I thought the worst was done. After the first 6th months of debilitating anxiety, panic, dizziness, inner ear pain, and fear I started gradually getting better, the last 4 or 5 months the only lingering effects i have felt are occasional tingling in my appendages, and pain throughout my stomach. All of the sudden about  2 weeks ago I was on my way home from out of state and my nose started running like water. Didn't think much about it for the first couple of days but slowly i stated forming a sense of panic over it which was accompanied by a sense of dizziness then a full on return to all the symptoms I had when i first quit 14 months ago. Anyone have any similar experience? It seems so crazy that this could still be withdrawals but its the only thing I can compare too. This site has given me such comfort throughout this process thanks to everyone who has shared their experiences.  

Link to comment
Share on other sites

Hello @[Et...]. Welcome to BenzoBuddies.

Frankly, I think it very unlikely that this is connected with your withdrawal of 14 months ago. In your shoes, I would go to the doctor for a check up. For example, some medications can cause a runny nose, and infections of course. Even if some other members should confirm your experience as matching their own, other causes are possible or even more likely.

  • Like 2
Link to comment
Share on other sites

I have had the nose running symptom on and off during this process. Did you have extra stress recently? If you were still having symptoms, even minor, this could just be a new symptom in this. Definitely get it checked out but if it's not aligning with allergies, sinus stuff, being sick, etc....it could very likely be benzo symptoms. 14 months isn't long off in the scheme of things. 

  • Like 1
Link to comment
Share on other sites

@[Co...] thats kind of where Im at on it. And its why I'm having stuck thoughts about it but I go to the doctors and they act like nothing is wrong so its just reminds me of everything I've been through the last year.

 

Link to comment
Share on other sites

@[Et...] Well, if you are at all concerned about your symptoms, you should see a doctor. If nothing else, it might help rule out other causes and put your mind at rest.

If this is benzo-related - and strange off-and-on symptoms can persist for a surprisingly long time - try to reframe it as a little irritating, but it will pass. Concentrate on the positives you have experienced since quitting.

  • Like 1
Link to comment
Share on other sites

@[ne...] thanks for the reply its honestly good to hear. I have follow up appointments Thursday and will hopefully understand what's going on then, something tells me its going to be the same old thing. Basically the doctor telling me I'm fine and making me feel like I'm crazy at this point I'm really wondering if I am. I've never felt anything like this before quitting Xanax and this is feeling eerily similar. 

Edited by [Et...]
Link to comment
Share on other sites

Aren’t anniversary waves a thing? I think I heard it’s common around a year to have a setback after withdrawal. May want others to chime in who have been through that. 

Link to comment
Share on other sites

The past couple of days I have been experiencing waves of dizziness and eye sight blurring. Believe it still is part of my protracted withdrawal. Got to stay positive, as overall I feel much better. 

  • Like 2
Link to comment
Share on other sites

@[gr...] trying to stay positive. It just sucks to be back to what feels like square one. Headaches, metal fog, dizzyness, chest tightness, ears popping, fear of impending doom. Now apparently I can't sleep again my anxiety is going bonkers, waking up in panic now..... I just can't stop thinking about how much my wife and child don't deserve this. Man this is truly hell 

  • Like 1
Link to comment
Share on other sites

I am almost 13 months Benzo free one of my main symptoms at the beginning was a nose that would run water this left around the six month mark at about two weeks ago it started back I know mine is related to Benzo withdrawals. I have a lot of symptoms that come and go continuously, looking forward to an all of us are healed and the symptoms are gone for good.

  • Like 2
Link to comment
Share on other sites

Well i think im on the other side of the mental stuff my body is just trying to come down from the adrenaline dump at this point. Thanks everyone for the comments 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...